# SDR CA030320001

- Difficulty date: March 18, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 31,504 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 73010033147
- Condition: Chafed
- Location: De-Ice Sys
- Part time: 32,910 hours, 44,568 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FINDING THIS LINE CHAFED ON AN OTHER AIRCRAFT WE COMPLETED A SPECIAL INSPECTION.  WE FOUND THAT THE DE-ICE LINE HAD BEEN CHAFING ON A HYDRAULIC LINE. THIS LINE IS LOCATED UNDER PANEL 419AT (NR 1 ENG BATMAN PANEL). THE LINE IS HIDDEN UNDER NUMEROUS OTHER LINES AND IT IS VERY DIFFICULT TO SEE / NOTICE THE CHAFFING. WE HAD TO USE A BORESCOPE TO CONFIRM IF THE LINES WERE TOUCHING EACH OTHER. THE LINE WILL BE REMOVED AND REPLACED.
